Couldn't find what you looking for?

TRY OUR SEARCH!


I am a 44 year old female and my diagnose is PVCs (pre ventricular contractions) about two years ago, after wearing a 30 day cardiac halter monitor. Doctor said it’s completely benign and gave a prescription for Toprol 50mg. I also quit drinking caffeine. But, still sometimes I have “fluttering”. Does anybody have the same experience?

Loading...


Hi, I also have PCVs, and if I am overstressed, I have palpitations. I use Atenol for therapy, but I believe you should revise your therapy with doctor, maybe he will give you some additional medication. Sometime ago, I woke up with the sensation of some really strong "fluttering”
I get very scared whenever my heart is palpitating, because I don’t expect anything good, and maybe this fear is my worst enemy. I also wonder if these fluttering are completely benign, as they tell us. Perhaps as we grow older and heart starts to lose it’s strength and functions with more difficulties, this condition could posse greater danger.
Reply

Loading...

I am so glad to hear other people stories... I have had palps for the last 6 months and went on Toprol yesterday. I have noticed that it has helped me to not feel the skipped/premature beats, but I find myself still waiting for them. I've read a lot on this issue since it has effected my life so much... most drs. say it is nothing to worry about and mine states it's a nuiasance, which I can account for that. The worst part for me is that is scares me half ot death! Have you found the toprol to work? Are they as bad as there were before? I just want to be normal again!
Reply

Loading...

I am 23 years old. I have PAC's every other beat. I also have very symptomatic PVC's. Sometimes they are just an irritation. Others I feel like I am going into SVT. I get dizzy and my extremities start tingling. Then after about 5 minutes I start to hyperventillate and it keeps getting worse. My most recent attack was while I was driving. I went to the Emergency Room where they did the usual tests but since I had a history of this they gave me absolutely nothing to help treat my symptoms until they gave me a dose of Atenolol (which I already had taken that morning) and sent me home within 10 minutes. They did not even wait to see if I had relief from my symptoms before they sent me home. My husband took me to another hospital where they actually called my cardiologist. I am a Registered Nurse with 3 years experience on a med/surg unit. At the first hospital they told me I was over reacting because of my professional experiences (This is the hospital I work at) even though they could see I was having significant "runs" of PVC's. The biggest advice I could ever give is to find a Cardiologist who will actually talk with you. It may save your life. It did mine when they finally called him. He said I could have easily flipped over into what is called "V-tach" or ventricular tachycardia which is often a precursor to a "code". I had a horrible tired and achy feeling in my chest and he said my heart muscle was suffering from diminished oxygen levels. PLEASE work out emergency plans with your cardiologists before this happens to you. Discuss which hospital and how to get in touch with him/her. Also any other questions before you are in this situation.
Reply

Loading...